# SDR YENA2025041100394

- Difficulty date: April 7, 2025
- Submitted: April 12, 2025
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 83,425 hours, 30,485 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1330, FLL-CHS. 'FA SMELLED DIRTY SOCK SMELL IN MID CABIN TO AFT COMING THROUGH 10000FT ALSO ON GROUND WITH BLEED ( APU SYSTEM ).' (SUPPLEMENTAL TO FOLLOW)
